# SDR UALA2011061402938

- Difficulty date: June 14, 2011
- Submitted: June 25, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 49,352 hours, 13,808 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: M734284AF
- Part serial: 136
- Condition: Faulty
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GENERATOR CONTROL CYCLING ON AND OFF AFTER LANDING.  SERVICED IDG NR 2 OIL AND REPLACED GCU NR 2 PER AMM.  GENERATOR NR 2 CHECKED OKAY ON 5 MIN IDLE RUN.
